# SDR ABXA030046

- Difficulty date: January 22, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- Aircraft time: 56,144 hours, 25,617 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR WAS RETRACTED WITH RT MLG DOOR SHOWING UNSAFE. CYCLED LANDING GEAR, LIGHTS REMAINED ON. PLACED GEAR HANDLE TO UPLATCH POSITION. LIGHT WENT OUT.  EXCESSIVE INBOARD AND OUTBOARD GAPS WERE FOUND ON THE RT MLG TORQUE TUBE. REMOVED THE RT MLG DOOR ROLLER LATCH FOR CLEARNACE ADJUSTMENT AND ADJUSTMENT OF DOOR ROLLER LATCH. RESHIMMED RT MLG TORQUE TUBE. OPS AND LEAK CHECKED GOOD IAW DC-8 MM 32-11-03.
